# SDR GTIA9901070

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - TWO EACH EMERGENCY LIGHTS INOPERATIVE AT OVERHEAD SERVICE ENTRANCE.  FOUND INCORRECT BULBS INSTALLED.  REPLACED WITH CORRECT ML43 BULBS.  OPERATION CHECKED GOOD.  (M)
